Ramsey multiplicity of linear patterns in certain finite abelian groups

Alex Saad, Julia Wolf

Research output: Contribution to journalArticle (Academic Journal)peer-review

8 Citations (Scopus)
697 Downloads (Pure)


In this article we explore an arithmetic analogue of a long-standing open problem
in graph theory: what can be said about the number of monochromatic additive configurations in 2-colourings of finite abelian groups? We are able to answer several instances of this question using techniques from additive combinatorics and quadratic Fourier analysis. However, the main purpose of this paper is to advertise this sphere of problems and to put forward a number of concrete questions and conjectures.
Original languageEnglish
Pages (from-to)125-140
Number of pages16
JournalQuarterly Journal of Mathematics
Issue number1
Early online date9 May 2016
Publication statusPublished - Mar 2017


Dive into the research topics of 'Ramsey multiplicity of linear patterns in certain finite abelian groups'. Together they form a unique fingerprint.

Cite this